Cookies?
Library Header Image
LSE Research Online LSE Library Services

Invariance and the axiomatics of income tax progression: a comment

Besley, Timothy and Preston, Ian (1988) Invariance and the axiomatics of income tax progression: a comment. Bulletin of Economic Research, 40 (2). pp. 159-163. ISSN 0307-3378

Full text not available from this repository.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/%28...
Additional Information: © 1988 Blackwell Publishing Ltd and the Board of Trustees of the Bulletin of Economic Research
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Journal of Economic Literature Classification System: H - Public Economics > H2 - Taxation, Subsidies, and Revenue > H24 - Personal Income and Other Nonbusiness Taxes and Subsidies
Sets: Departments > Economics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1180/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only